Steepest ascent can be exponential in bounded treewidth problems. / Cohen, David A.; Cooper, Martin C.; Kaznatcheev, Artem; Wallace, Mark.

In: Operations Research Letters, Vol. 48, No. 3, 05.2020, p. 217-224.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

  • Accepted Manuscript

    Accepted author manuscript, 261 KB, PDF document

    Embargo ends: 5/09/21

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Pages (from-to)217-224
Number of pages8
JournalOperations Research Letters
Volume48
Issue number3
Early online date5 Mar 2020
DOIs
Publication statusE-pub ahead of print - 5 Mar 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 37547973